Can't seem to function well drowsy and fatigue plus it messes my functionality at work... it did reduced my xanax down to .25m from 1mg... lol... now i stopped taking prozac because of the side effects my Docs requested peroxetine... after 14days on prozac will i have withdrawal symptoms?
13days on fluoxetine 10mg?
- 11 Sep 2014 by vic1986
- 8 October 2014
- prozac, xanax, depression, anxiety, panic disorder, fluoxetine, major depressive disorder, side effect, fatigue, anxiety and stress
Added 11 Sep 2014:
I also ruined myself chewing tobacco...how do i cope on stopping the cravings? Will it caused my meds to not working properly in my body?
Contact your prescribing physician right away as it sounds like you might be on conflicting drugs. You can even talk to your pharmacist as more often than not, I've found that THIS professional knows a whole lot more about the side affects of a medication when the prescribing psychiatrist knew next to nothing. It might even be time for you to [a] stop having your primary care prescribing medications for your psychological illness or [b] if it's a psychiatrist doing all of this prescribing, it sounds like you might need to get together with a more responsible psychiatrist. Not easy to find a psychiatrist that is a sincerely great one in paying good attention to your specific needs and drug responses, etc... Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2015 • 2 answers
Posted 2 May 2015 • 4 answers
Posted 11 Oct 2015 • 3 answers
Posted 18 Feb 2018 • 2 answers
Posted 12 Mar 2018 • 3 answers